# SDR DALA1227640926

- Difficulty date: April 6, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N926DL
- Make and model: Doug MD-88
- Aircraft serial: 49713
- Aircraft time: 62,139 hours, 47,324 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 298-799
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK HAS CORROSION AT LBL 22 STA 298-799.  OUT OF LIMITS, CUT OUT AND REMOVED IAW SRM 53-05 FIG 4F PG32.  REPLACED SEAT TRACK  IAW SRM 53-05 FIG 4F.
